Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: I. N. Herstein
Title: Rings with involution
Additional book information: Univ. Chicago Press, Chicago and London, 1976, x + 247 pp., $5.50.

References [Enhancements On Off] (What's this?)

  • 1. J. M. Cusack, Jordan derivations on rings, Proc. Amer. Math. Soc. 53 (1975), 321-324. MR 399182
  • 2. I. N. Herstein, Topics in ring theory, Univ. of Chicago Press, Chicago, Ill., 1969. MR 271135
  • 3. Richard Selzer, Mortal lessons: Notes on the art of surgery, Simon and Schuster, New York, 1974.

Review Information:

Reviewer: C. R. Miers
Journal: Bull. Amer. Math. Soc. 84 (1978), 231-234
DOI: https://doi.org/10.1090/S0002-9904-1978-14461-9
American Mathematical Society